# SDR REXA2024090600684

- Difficulty date: August 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23R BETWEEN FS 280 TO FS 333 HAS CORROSION. REMOVED STR 23R FROM FS 280 - FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 & CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STGR 23R P/N: SH670-31211-4U IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01.
